# SDR AALA202503055561

- Difficulty date: February 15, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N919NN
- Make and model: Boeing 737823
- Aircraft serial: 29573
- Aircraft time: 35,156 hours, 15,173 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 143A948535
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT, AFT BULKHEAD LOWER LOBE RAIL ASSEMBLY AT BS 500I FROM RBL 25 TO LBL 25. REPLACED RAIL ASSEMBLY PER AARD 51-00-05-1.
